MathSciNet Relay Station
MathSciNet bibliographic data
MR148079 57.20 (57.50)
Thom, René La stabilité topologique des applications polynomiales. (French) Enseignement Math. (2) 8 1962 24–33.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement